MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-44
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: ps tibial insert size 4, 9mm (cat#204-24-09 / serial # (b)(6).Three peg patella 32mm (cat# 200-02-32/ serial # (b)(6).The revision reported was likely due to a combination of osteolysis and loosening between the patellar and tibial components and the underlying bone over the course of 11 years of implantation.Patellar maltracking may have been a contributing factor to the patellar wear and/or loosening.Unintended contact between the trochlear ridge of the femoral component during knee extension and/or third body wear may have been a contributing factor to the tibial insert damage.Patellar and tibial loosening cannot be confirmed as the devices were not available for evaluation and limited clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately ten years post initial right tka, the 70 y/o male patient had a revision due to loose patella, poly issues and osteolysis of the tibia.Surgeon changed the liner, patella and tibial tray and also used an extension stem.There were no parts or pieces fell into the patient wound site.Patient was last known to be in stable condition following the event.X-rays and photos received.The devices are not available for evaluation as they were discarded by the hospital.No other patient information/medical history reported.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 4F/4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21778138
Report Number1038671-2025-01740
Device Sequence Number20991572
Product Code JWH
UDI-Device Identifier10885862047694
UDI-Public10885862047694
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Catalogue Number204-04-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date04/04/2025
Date Device Manufactured01/31/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight100 KG